# SDR C2XA09IA131

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 16,975 hours, 12,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4932, DURING POST FLIGHT INSP THE CREW REPORTED THE ROW 19 AISLE PATH LIGHT STRIP TO BE INOPERATIVE. MX REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
